# SDR REXA201100967

- Difficulty date: December 12, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 16,447 hours, 13,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FA FLASHLIGHT BATTERY IAW AMM 25-61-02.  OPC NORMAL.  VERIFIED PART EFFECTIVITY.
